# SDR DALA2025060504291

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003178) CORROSION ON SIDEPLATE BTW STA 500A TO STA 500I AND RBL=23 AT FWD CARGO. SIDE PLATE BTW STA 500A TO STA 500I AND RBL=23 AT FWD CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G.
